# SDR HEEA063177

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050010902
- Condition: Precesses
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES EXCESSIVELY.
